# SDR USAA2012052900027

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 53,035 hours, 19,847 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: L20838
- Condition: Low Pressure
- Location: L1 Door
- Part time: 11,057 hours, 3,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE HAS LOW PRESSURE.  REMOVED AND REPLACED THE L1 DOOR SLIDE ASSEMBLY PER TASK CARD 26L00025010.  OPS CHECKED GOOD.
